# SDR SWAA013337

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 61,424 hours, 66,008 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 10956
- Condition: Unreliable
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION RADAR UNRELIABLE.  REMOVED AND REPLACED RADAR R/T PER MM AND REPAIRED BROKEN WIRES AT COOLING FAN PER MM.
